# SDR DALA2023092207801

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 ERA 611904-14 ISSUED FOR REPAIR TO STA 1578 - 1582 FUSELAGE SKIN AND STRAP BETWEEN STRINGER 39L AND 39R. CORRECTIVE ACTION: DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED AT OR BEFORE 37499 TOTAL FLIGHT CYCLES (2975588)
